# SDR KO0R201503120025

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 78,751 hours, 14,170 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RIGHT WING TRAILING EDGE LOWER REAR SPAR AT OUTBOARD FLAP HINGE FITTING WING STATION XORS 726.
